# SDR AALA20170621002

- Difficulty date: June 20, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 23,466 hours, 9,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EMERGENCY LIGHT LENS AT R2 DOOR WILL NOT STAY SECURED ON LIGHT FIXTURE.  REMOVED AND REPLACED R2 EMERGENCY LIGHT FIXTURE ASSY REV A. OPS CHECK GOOD. OK FOR SERVICE IAW AMM-33-51-01.
